Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/106169
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLiu, Yujien
dc.contributor.authorWong, Patricia Jia Yiingen
dc.date.accessioned2014-10-07T01:03:52Zen
dc.date.accessioned2019-12-06T22:05:45Z-
dc.date.available2014-10-07T01:03:52Zen
dc.date.available2019-12-06T22:05:45Z-
dc.date.copyright2012en
dc.date.issued2012en
dc.identifier.citationLiu, Y., & Wong, P. J. Y. (2012). Triple positive solutions of BVP for second order ODE with one dimensional laplacian on the half line. Electronic journal of qualitative theory of differential equations, 23, 1-28.en
dc.identifier.issn1417-3875en
dc.identifier.urihttps://hdl.handle.net/10356/106169-
dc.description.abstractBy applying Leggett-Williams fixed point theorem in a suitably constructed cone, we obtain the existence of at least three bounded positive solutions for a boundary value problem on the half line. Our result improves and complements some of the work in the literature.en
dc.language.isoenen
dc.relation.ispartofseriesElectronic journal of qualitative theory of differential equationsen
dc.rights© 2012 Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE). This paper was published in Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE) and is made available as an electronic reprint (preprint) with permission of Electronic Journal of Qualitative Theory of Differential Equations (EjQTDE). One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleTriple positive solutions of BVP for second order ODE with one dimensional laplacian on the half lineen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
p1452.pdf228.23 kBAdobe PDFThumbnail
View/Open

Page view(s) 20

522
Updated on May 20, 2022

Download(s) 20

211
Updated on May 20, 2022

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.